Doctor insights on:
How long after a possible insulin overdose will a diabetic start to show signs of negative effects?
Someone I know, who had type 1 diabetes, died because he took an insulin overdose. would this kind of death be slow and painful, or quick and simple?
Insulin overdose: slow and not painfulGet a more detailed answer ›
Too much insulin: This is when too much Insulin was used which can lead to low blood sugar. The treatment is to give back glucose to prevent low blood sugar. Depending on which Insulin was used, it might take a little or a lot of keep your blood sugar from dropping. You might need oral glucose and in severe cases, you might need IV glucose. Call your doctor who knows you best for the best course of action. ...Read more
- Talk to a doctor live online for free
- What are the symptoms of an insulin overdose?
- Treatments insulin overdose
- Happens overdose insulin
- Ask a doctor a question free online
- Effects insulin overdose
- How would you help a friend who had inadvertently taken an overdose of insulin?
- Talk to a urgent care specialist online for free